# SDR 97ZZZX640

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 900D3409526105
- Condition: Leaking
- Location: M/R Xmsn
- Part time: 453 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE LEAKING BEYOND SERVICEABLE LIMITS.  SMALL PINHOLE 3 INCHES FROM OIL PUMP OUTLET.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
